# SDR SWIA201642530

- Difficulty date: July 26, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699 AB ON RT WING IS CHAFED.  REPLACED PANEL 699AB, PN 601R13031-156 IAW SRM.
